# SDR COEA2010121761803

- Difficulty date: December 17, 2010
- Submitted: January 7, 2011
- Operation: Air carrier
- Aircraft: N803FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 362
- Aircraft time: 33,112 hours, 36,976 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATR STRUCTURAL REPAIR INSTRUCTION DO/TS-6714/10-14653 SAT P-F MODIFICATION PER STC/ MIS-DRILLED HOLES / MAJOR REPAIR OF MIS-DRILLED HOLES IN FRAME 23 WEB AT STRINGER 5A.  REPAIRED IN ACCORDANCE WITH REFERENCED ATR SRI WITH CUTOUT AND LOCALIZED DOUBLER REPAIR.  ATR DEEMS THIS A PERMANENT REPAIR.
